I'm not 100% but wieghtloss is only a possinble side effect of the drug. There have been lots of people on Zoloft report the exact opposite sideeffect. They have added wieght. And are now having a tough time shedding the extra pounds.
I run competitively and have been on Zoloft. I am not sure if the weight loss is due to the drug. I would suspect it could be from depression, pressure, etc, but that weight is definitely not healthy. Most people here on this forum will actually talk about weight gain while on these types of medications. Is your daughter talking with a counselor? If not, it may time to do this, especially with the weight loss...please keep us posted!
Yes she was seeing a counselor before she went away to college. She was supposed to call if she felt the need...but guess what she didn't. She kept calling me and was stressed about her injury and not be able to run. I took her to see the counselors and phyc. center at school. Thats when they decided that she needed to try medication. She see's the counselor, and nutritionist now. I want so desperately that if the anxiety can get under control so will the eating issues. she says she knows that she is under weight and that she doesn't like it and she trying to gain. But I don't think that she can admit it to herself thats its more than the anxiety and stress that she is putting on herself.
I am just concerned that the medication will result in weight loss, no matter how little she cannot loose a single pound.
Thanks for your response it helps to talk.